MAUDE Adverse Event Report: Medtronic, Inc. Programming Head; PROGRAMMER, PACEMAKER

Medtronic, Inc. Programming Head; PROGRAMMER, PACEMAKER
Model Number 2067L
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The radiofrequency (rf) head was returned for evaluation as an associated device and subsequently tested out of specification during the manufacturer's analysis.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: it was determined at analysis that the radiofrequency (rf) was not working correctly.During visual inspection, it was observed that there was a cut in the rf-head cable and the overall shielding was visible.When the rf-head was plugged in, the programmer shut down.The programmer also didn't turn on with the rf-head plugged in.When the rf-head was unplugged, the programmer started and booted up normally.It was noted that the damaged and cut cable caused a short circuit, which prevented the programmer from starting up.The rf-head cable was replaced, and the cable and plug were checked, and then a cable stretch test was performed.The rf-head worked correctly.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Programming Head
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50219815
Report Number2182208-2026-48939
Device Sequence Number18786182
Product Code KRG
UDI-Device Identifier00613994435125
UDI-Public(01)00613994435125(11)110531
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2067L
Device Catalogue Number2067L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER
Patient SexUnknown